# SDR ASAA9780026

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Sticking
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - MAINTENANCE REPORTED THE L1 DOOR IS DIFFICULT TO UNLATCH AFTER THE AIRCRAFT HAS BEEN PRESSURIZED.  FOUND EXTERIOR LATCH CONTACTING CUTOUT IN DOOR FRAME.  REWORKED CUTOUT RADIUS.  ACCOMPLISHED GROUND PRESSURIZATION CHECK, CYCLED DOOR AND OPERATED NORMALLY.  (M)
